# SDR AALA201708289023

- Difficulty date: August 15, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT MAIN CABIN SEAT TRACK AT -Y280 AND FRAME 84.  REPAIRED THE SEAT TRACK IAW SRM 53-00-10, REPAIR 51, FIGURE 205.
